# SDR DALA1101079855

- Difficulty date: January 5, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1125 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1125, STRINGER 25R HAS CORROSION AROUND FASTENERS.  R & R CORRODED STRINGER 25R STA 1116 TO 1151 IAW SRM 51-30-2 AND 51-30-05.  REQUIRED INSPECTION COMPLETED.
